# SDR ASOA201101334

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 14,725 hours, 13,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3RD FROM FRONT CABIN CEILING EMERGENCY LIGHT INOP.   R & R NR3 CABIN CEILING EMERGENCY LENGTH IAW AMM 33-51-16. OPS CHECK GOOD.
